Hi, very briefly.
I did some reading on Dr. Natura on here.
I would like to know, is it possible Dr. Natura is to blame for my problems today?
I was not a chronic C, rather I would have irregularity, dry and incomplete stools before starting Dr. Natura 12 days ago.
Then, taking Benefiber and Acidophillus, I felt improved, then I heard about Dr. Natura and decided, at the advice of my nutrionist, to try it.
I felt somewhat better the first few days.
I would wake up with a cramp, an urge to go, and would have a huge stool movement.
I basically reduced from going five times a day to going one to two times with large stools.
My stomach was more chizzled.
Then, on Day 6, I increased Dr. Natura as they desrcibed.
Since then, I have felt much worse.
I now feel worse than I have in a very long time.
I feel dry, c, and when I wake up in the morning, I don't have a cramp or the urge to go.
I even reduced dose to how it was orignally, and to no avail.
(It is important to note, I was on 1500 mg of Depakote.
Then, last Monday, I started 25 mgs of Serequel.
No change, I was fine.
Then on Thursday, not only did I begin 1) Raising the Pills, Fiber, and Tea as prescribed by Dr. Natura, but I also 2) Increased the Depakote from 1500 mgs to 2000 mgs.)
I wanted to know if this sounds like a Depakote, Serequel issue, or, if Dr. Natura is no longer working and if I should drop it immediately.
Have others of you had a similar experience?
I am now worried I could have done permanent harm.
Please tell me, if this is Dr. Natura or not, and if it is, am I damaged or since it's been only 12 days can I leave without further ado?
IBS-C and Bloating